Title: The distribution of the number of points modulo an integer on elliptic curves over finite fields
Authors: Castryck, Wouter * ×
Hubrechts, Hendrik * #
Issue Date: 2013
Publisher: Springer
Series Title: The Ramanujan Journal vol:30 issue:2 pages:223-242
Abstract: Let Fq be a finite field and let b and N be integers. We prove explicit estimates for the probability that the number of rational points on a randomly chosen elliptic curve E over Fq equals b modulo N . The underlying tool is an equidistribution result on the action of Frobenius on
the N-torsion subgroup of E. Our results subsume and extend previous work by Achter and Gekeler.
ISSN: 1382-4090
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
distribution.pdfarticle Accepted 172KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science